" I wonder if my stomach would be upset now if i had never read any experience reports on here..hmm, just something to think about. "
MMS will cause nausea and/or vomiting if your stomach gets overloaded with detox junk ... of course being around someone else who is vomiting, or even reading about it, can "speed" up the regurgitation, lol. But when the detox gets to that point, it is usually best to bring it up and out anyhow.
"Knowing my luck though, I'm going to be completely fine up till the morning of December 25th, then when my whole family comes over for Christmas, THATS when I'll be violently ill. never fails"
You WILL get detox effects after Christmas from all the heavy food and drink, if you are on high dosage at that time. I would suggest that you cut down on the drops the day before Christmas ... down to just 4 or 5, then the day after the festivities are over, ramp back up to where you were.